logo CRAS
Comptes Rendus. Mathématique
Algebraic geometry
Projective bundles and blowing ups
Comptes Rendus. Mathématique, Volume 359 (2021) no. 9, pp. 1129-1133.

We study the blowing up X ˜ of a smooth projective variety X along a smooth center B that is equipped with a projective bundle structure over a variety Z. If B is a point, then X is a projective space. If the Picard number ρ(X) is 1, then dimZ has a lower bound dimX-dimB-1. Moreover, when dimZ is dimX-dimB-1, X is a projective space and B is a linear subspace in X. If X is a projective space n and B is a curve, then either n is 3 and B is a twisted cubic curve or n is an arbitrary integer and B is a line in n . If X is a quadric Q n and B is a curve, then n is 3 and B is a line in Q 3 .

Nous étudions l’éclatement X ˜ d’une variété projective lisse X le long d’un centre lisse B, munie d’une structure de fbré projectif. Si B est un point, X est un espace projectif. Si le nombre de Picard ρ(X) est 1, alors dimZ a une borne inférieure dimX-dimB-1. De plus, lorsque dimZ est dimX-dimB-1, X est un espace projectif et B est un sous-espace linéaire dans X. Si X est l’espace projectif n et B est une courbe, ou n est égale à 3 et B est une courbe cubique tordue, ou n est un entier arbitraire et B est une ligne droite dans n . Si X est une quadrique et B est une courbe, alors n est égale à 3 et B est une ligne droite dans Q 3 .

Received:
Accepted:
Published online:
DOI: 10.5802/crmath.249
Classification: 14J45,  14E30
Duo Li 1

1 School of Mathematics(Zhuhai), Sun Yat-sen University, Zhuhai, 519082, Guangdong, China.
License: CC-BY 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{CRMATH_2021__359_9_1129_0,
     author = {Duo Li},
     title = {Projective bundles and blowing ups},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {1129--1133},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {359},
     number = {9},
     year = {2021},
     doi = {10.5802/crmath.249},
     language = {en},
}
TY  - JOUR
AU  - Duo Li
TI  - Projective bundles and blowing ups
JO  - Comptes Rendus. Mathématique
PY  - 2021
DA  - 2021///
SP  - 1129
EP  - 1133
VL  - 359
IS  - 9
PB  - Académie des sciences, Paris
UR  - https://doi.org/10.5802/crmath.249
DO  - 10.5802/crmath.249
LA  - en
ID  - CRMATH_2021__359_9_1129_0
ER  - 
%0 Journal Article
%A Duo Li
%T Projective bundles and blowing ups
%J Comptes Rendus. Mathématique
%D 2021
%P 1129-1133
%V 359
%N 9
%I Académie des sciences, Paris
%U https://doi.org/10.5802/crmath.249
%R 10.5802/crmath.249
%G en
%F CRMATH_2021__359_9_1129_0
Duo Li. Projective bundles and blowing ups. Comptes Rendus. Mathématique, Volume 359 (2021) no. 9, pp. 1129-1133. doi : 10.5802/crmath.249. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.249/

[1] Lawrence Ein; Nicholas Shepherd-Barron Some special Cremona transformations, Am. J. Math., Volume 111 (1989), pp. 783-800 | MR | Zbl

[2] Sergey Galin; D. S. Nagaraj Projective Bundles and blow-ups of projective spaces (2020) (https://arxiv.org/abs/2006.12112)

[3] Shoshichi Kobayashi; Takushiro Ochiai Characterizations of complex projective spaces and hyperquadrics, J. Math. Kyoto Univ., Volume 13 (1973), pp. 31-47 | MR | Zbl

[4] János Kollár Rational curves on algebraic varieties, Ergebnisse der Mathematik und ihrer Grenzgebiete. 3. Folge., 32, Springer, 1995 | Zbl

[5] Robert Lazarsfeld Some applications of the theory of positive vector bundles, Complete intersections (Acireale, 1983) (Lecture Notes in Mathematics), Springer, 1984, pp. 29-61 | DOI | Zbl

[6] Eiichi Sato Varieties which have two projective space bundle structures, J. Math. Kyoto Univ., Volume 25 (1985), pp. 445-457 | MR | Zbl

[7] Toru Tsukioka Del Pezzo surface fibrations obtained by blow-up of a smooth curve in a projective manifold, C. R. Math. Acad. Sci. Paris, Volume 340 (2005), pp. 581-586 | DOI | MR | Zbl

Cited by Sources: